On the Cauchy Problem in the Four-Dimensional Space
Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 844-847
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_6_a14,
author = {A. N. Mironov},
title = {On the {Cauchy} {Problem} in the {Four-Dimensional} {Space}},
journal = {Differencialʹnye uravneni\^a},
pages = {844--847},
year = {2004},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_6_a14/}
}
A. N. Mironov. On the Cauchy Problem in the Four-Dimensional Space. Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 844-847. http://geodesic.mathdoc.fr/item/DE_2004_40_6_a14/